Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Guest steelerfan05

Accutane and Dandruff

Recommended Posts

Guest pittbc7

Hey, this question is for anyone who has been on accutane and after their course was over they noticed they had worse dandruff. I was on accutane from like feb 2002-August 2002 and every winted since ive noticed my dandruff gets worse. I am finally posting this because I am frustrated that i have not been able to get rid of the dandruff. Is anyone else on this board experiencing these same problems and what did u do to cure them. Thanks.

Share this post


Link to post
Share on other sites

I need help with the same problem! omg I went to go get a haircut yesterday and it was just all falling out!! I was so embarassed i could not wait to get outta the barbor shop! If anyone has any tips please share. wacko.gif

Share this post


Link to post
Share on other sites
I need help with the same problem! omg I went to go get a haircut yesterday and it was just all falling out!! I was so embarassed i could not wait to get outta the barbor shop! If anyone has any tips please share. wacko.gif

Share this post


Link to post
Share on other sites

I'm having the dandruff issue, too. I just bought a new formula of Head and Shoulders (a 2 in 1 deal). In two days, the amount of flakes has reduced significantly.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×